MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the lap top ventilator 1200 got sucked up into mri machine.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: service tech verified the reported problem.Connected a known good patient circuit and ac adapter.The unit was powered on and found that the unit was not blowing air due to the turbine.The unit alarmed hw (hardware) fault due to the fan and the flow valve.Replaced the turbine, fan and flow valve.Passed all tests.Root cause is determined.Root cause is the turbine, flow valve and fan.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Result of investigation: the reported customer issue was duplicated by the failure analysis lab (la lab).The ltv vent was tested and was found to be damaged.The exposure to the magnetic fields of the mri machine caused the stepper motor to demagnetize and become non-functional.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information is received.
 
Additional Manufacturer Narrative
Result of investigation: vyaire's failure analysis lab (fa lab) was able to duplicate the customers reported issue.The exposure to the magnetic fields of the mri machine caused the turbine motor to demagnetize and become non-functional.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12562966
Report Number2021710-2021-14560
Device Sequence Number11099956
Product Code CBK
UDI-Device Identifier00845873002696
UDI-Public(01)00845873002696(11)20200903
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1200
Device Catalogue Number18888-201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2021
Supplement Date Received by Manufacturer11/15/2021
02/24/2022
03/02/2022
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date12/08/2021
02/26/2022
03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown